Article-detailsAdvances in Industrial Engineering and Management
 Article-details | AIEM

2019(Volume 8)
Vol. 8, No. 1 (2019)
2018(Volume 7)
Vol. 7, No. 1 (2018)
Vol. 7, No. 2 (2018)
2017(Volume 6)
Vol. 6, No. 2 (2017)
Vol. 6, No. 1 (2017)
2016(Volume 5)
Vol. 5, No. 2 (2016)
Vol. 5, No. 1 (2016)
2015(Volume 4)
Vol. 4, No. 2 (2015)
Vol. 4, No. 1 (2015)
2014(Volume 3)
Vol.3, No.4 ( 2014 )
Vol.3, No.3 ( 2014 )
Vol.3, No.2 ( 2014 )
Vol.3, No.1 ( 2014 )
2013 ( Volume 2 )
Vol.2, No.2 ( 2013 )
Vol.2, No.1 ( 2013 )
2012 ( Volume 1 )
Vol. 1, No.1 ( 2012 )



ISSN:2222-7059 (Print);EISSN: 2222-7067 (Online)
Copyright © 2000- American Scientific Publishers. All Rights Reserved.

Title : Upper Semicontinuity of Pullback Attractors for a Nonautonomous Incompressible Non-Newtonian Fluid
Author(s) : Haiyan Li
Author affiliation : College of Information Science and Technology, Donghua University, Shanghai 201620, China
Corresponding author img Corresponding author at : Corresponding author img  

In this paper, we study the pullback asymptotic behavior of solutions for a nonautonomous incompressible non-Newtonian fluid in two-dimensional bounded domains. We prove that our system possesses pullback attractors in the space H and then obtain upper semicontinuity (in) of pullback attractors of the nonautonomous incompressible non-Newtonian fluid with the nonautonomous perturbation under some proper assumptions, i.e., the pullback attractors of the incompressible Non-Newtonian fluid withand the global attractor of (1) with for any .

Key words:Incompressible non-Newtonian fluid; pullback attractors; pullback contracting; upper semicontinuity

Cite it:
Haiyan Li, Upper Semicontinuity of Pullback Attractors for a Nonautonomous Incompressible Non-Newtonian Fluid, Advances in Industrial Engineering and Management, Vol.3, No.4, 2014, pp.27-34, doi: 10.7508/AIEM-V3-N4-27-34

Full Text : PDF(size: 401.5 kB, pp.27-34, Download times:679)

DOI : 10.7508/AIEM-V3-N4-27-34

[1] Arrieta, J., Carvalho, A. N., and Hale, J. K, 1992. A damped hyerbolic equation with critical exponent, Communications in partial differential equations, no.17, pp.841-866.
[2] Babin, A. V. and Vishik, M. I, 1992. Attractors of evolution equations. Elsevier, North-Holland, Amsterdam.
[3] Bates, P. W., Lisei, H., and Lu, K, 2006. Attractors for stochastic lattice dynamical systems. Stochastics Dyn., vol. 6, no. 1, pp.1-22.
[4] Bellout, H., Bloom, F., and Necas, J, 1993. Weak and measure-valued solutions for non-Newtonian fluids, CR Acad. Sci. Paris, no. 317, pp. 795-800.
[5] Bloom, F. and Hao, W., 2001. Regularization of a non-Newtonian system in an unbounded channel: Existence and uniqueness of solutions, Nonlinear Anal., TMA, vol. 44, no. 3, pp. 281-309.
[6] Bloom, F. and Hao, W., 2001. Regularization of a non-Newtonian system in an unbounded channel: Existence and uniqueness of a maximal compact attractor, Nonlinear Anal., TMA, vol. 43, pp. 743-766.
[7] T. Caraballo and J. A. Langa, 2003.On the uppper semicontinuity of attractors for nonautonomous and random dynamical systems, Dyn. Contin. Discrete Impulsive Syst., Ser. A: Math. Anal., vol. 10, pp. 491-513.
[8] T. Caraballo, J. A. Langa, and J. C. Robinson, 1998.Uppper semicontinuity of attractors for small random perturbations of dynamical systems, Comm. Partial Differential Equations, vol. 23, pp. 1557-1581.
[9] T. Caraballo, G. Lukaszewicz, and J., 2006. Real, Pullback attractors for asymptotically compact nonautonomous dynamical systems, Nonlinear Anal., TMA, vol. 64, pp. 484-498.
[10] V. Chepyzhov and M. I. Vishik, 2002.Attractors for Equations of Mathematical Physics, American Mathematical Society, Providence, RI, vol. 49.
[11] H. Crauel and F. Flandoli, 1994. Attractors for random dynamical systems, Probab. Theory Relat. Fields, Vol. 100, pp. 365-393.
[12] Hale, J. K. Asymptotic Behavior of Dissipative Systems, 1988. Amer. Math. Soc., Providence.
[13] Y. Li and C. Zhao, 2002. Global attractor for a non-Newtonian system in two-dimensional unbounded domains, Acta Anal. Funct. Appl., vol. 4, pp. 343-349.
[14] Q. F. Ma, S. H. Wang, and C. K. Zhong, 2002.Necessary and su_cient conditions for the existence of global attractors for semigroups and applications, Indiana Univ. Math. J., vol. 51, pp. 1541-1559.
[15] Necas, J., Málek, J., Rokyta, M., and Ruzicka, M. 1996. Weak and measure-valued solutions to evolutionary PDEs, vol. 13. CRC Press.
[16] Matu s̆c̆, S. and Medvid'ová-Luká c̆, M., 1998. Bipolar isothermal non-Newtonian compressible fluids., J. Math. Anal. Appl., vol. 225, 168-192.
[17] Nečasová, Š. and Penel,P.,2006. Incompressible non-Newtonian fluids: Time asymptotic behaviour of weak solutions, Math. Method. Appl. Sci, vol. 14, no.29, pp. 1615-1630.
[18] G. Sell and Y. You, 2002.Dynamics of Evolutionary Equations, Springer-Verlag, New York, vol.143.
[19] C. Y. Sun and M. H. Yang, 2008. Dynamics of the nonclassical diffusion equations, Asymptotic Anal., vol. 59, pp. 51-81.
[20] R. Temam, 1997. Infnite-Dimensional dynamical Systems in Mechanics and Physics, 2nd ed., Springer-Verlag, New York.
[21] Y. H. Wang, 2008. Pullback attractors for nonautonomous wave equations with ritical exponent, Nonlinear Anal., TMA, vol. 68, pp. 365-376.
[22] Y. H. Wang and Y. Qin, 2010.Upper semicontinuity of pullback attractors for nonclassical diffusion equations, J. Math. Phys., vol. 51, pp, 1-10.
[23] Y. L. Xiao, 2002. Attractors for a noncalssical diffusion equation, Acta Math. Sinica. English Ser., vol. 18, pp. 273-276.
[24] S. Zelik, 2004.Asymptotic regularity of solutions of a nonautonomous damped wave equation with a critical growth exponent, Comm. Partial Differential Equations, vol.3, pp. 921-934.
[25] C. Zhao and S. Li, 2004.H2-compact attractor for a non-Newtonian system in two dimensional unbounded domains, Nonlinear Anal., TMA, vol. 7, pp. 1093-1103.
[26] C. Zhao and S. Zhou, 2007.Pullback attractors for a non-autonomous incompressible non- Newtonian fluid, J. Differential Equation, vol. 283, pp. 394-425.
[27] C. Zhao, Y. Li and S. Zhou, 2009.Regularity of trajetory attractor and upper semicontinuity of global attractor for a 2D non-Newtonian fluid, J. Differential Equations, vol. 247, pp. 2331-2363.

Terms and Conditions   Privacy Policy  Copyright©2000- 2014 American Scientific Publishers. All Rights Reserved.